Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Turkish Journal of Analysis and Number Theory. 2017, 5(5), 153-158
DOI: 10.12691/tjant-5-5-2
Open AccessArticle

Sums over Numbers with Restricted Prime Factors

Khadija Mbarki1 and Walid Wannes2,

1Department of Mathematics, Faculty of Sciences of Monastir, Tunisia

2Faculté des sciences de Sfax, BP 1171, Sfax 3000, Tunisie

Pub. Date: July 12, 2017

Cite this paper:
Khadija Mbarki and Walid Wannes. Sums over Numbers with Restricted Prime Factors. Turkish Journal of Analysis and Number Theory. 2017; 5(5):153-158. doi: 10.12691/tjant-5-5-2


Let be a positive integer and be the sum of the digits in basis q of the positive integer n. We prove that the quotient has a normal order one, where and are respectively, the number of distinct prime factors and the number of prime factors p of a positive integer n counted with multiplicity such that mod Moreover, we discuss sums of the form where f is a multiplicative function.

sum-of-digits function uniform distribution modulo1 multiplicative function

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/


[1]  J. Coquet. Sur les fonctions Q-multiplicatives et Q-additives, Thèse 3ème cycle, Orsay, (1975).
[2]  H. Daboussi, H. Delange. On multiplicative arithmetical functions whose module does not exceed one, J. London Math. Soc. 26, p.245-264, (1982).
[3]  M. Drmota, C. Mauduit, J. Rivat. Primes with an average sum of digits, Compositio Math. 145, p.271-292, (2009).
[4]  J. M. De Koninck. Sums of quotients of additive functions, Proc. Amer. Math. Soc, (44), p. 35-38, (1974).
[5]  J. M. De Koninck and R. Sitaramachandrarao. Sums involving the largest prime divisor of an integer II, Indian J. pure appl. Math., (19), p. 990-1004, (1988).
[6]  J. M. De Koninck and A. Ivić, Topics in Arithmetical functions Notas de Matematica 72, North Holland, Amsterdam, (1980).
[7]  A. O. Gelfond. Sur les nombres qui ont des propriétés additives et multiplicatives données, Acta Arith. (13), p. 259-265, (1968).
[8]  G.H. Hardy and E. M. Wright. An introduction to the theory of numbers, Oxford University Press, (1979).
[9]  I. Kàtai. Distribution of q-additive functions, in “Probability Theory and Applications” Kluwer Academic, Dordrecht, p. 309-318, (1992).
[10]  L. Kuipers, H. Niederreiter. Uniform distribution of sequences John Willey, New York, (1974).
[11]  C. Mauduit, J.Rivat. Sur un problème de Gelfond: la somme des chiffres des nombres premiers, Ann. of Math. 71, p.159-1646, (2010).
[12]  M. Mkaouar, W. Wannes. On the number of restricted prime factors of an integer, Acta Mathematica Hungarica, (143), p. 88-95, (2014).
[13]  M. Mkaouar, W. Wannes. On the normal number of prime factors of φ(n) subject to certain congruence conditions, J. of Number Theory (160), p. 629-645, (2016).
[14]  H.L. Montgomery, R.C. Vaughan. Multiplicative Number Theory I. Classical Theory Cambridge Studies in advanced Mathematics 97.
[15]  A. Walfisz. Weylsche Exponentialsummen in der neuren Zahlentheorie, Berlin, (1963).